(WHNT) — CBS has announced premiere dates for its primetime slate of returning and new television shows this fall.

The 2022-23 fall season begins on Monday, September 19.

The network will roll out four new shows and 18 returning ones over a few weeks. This year’s new series include “So Help Me Todd,” “East New York,” “The Real Love Boat,” and “Fire Country.”

This year’s fall lineup includes:

Saturday, September 17

  • 9 p.m. to 10 p.m.: 48 Hours (season 35 premiere)

Sunday, September 18

  • 6:30 p.m. to 7:30 p.m.: 60 Minutes (season 55 premiere)

Monday, September 19

  • 7 p.m. to 7:30 p.m.: The Neighborhood (season 5 premiere)
  • 7:30 p.m. to 8 p.m.: Bob Hearts Abishola (season 4 premiere)
  • 8 p.m. to 9 p.m.: NCIS (season 20 premiere)
  • 9 p.m. to 10 p.m.: NCIS: Hawai’i (season 2 premiere)

Tuesday, September 20

  • 7 p.m. to 8 p.m.: FBI (season 5 premiere)
  • 8 p.m. to 9 p.m.: FBI: International (season 2 premiere)
  • 9 p.m. to 10 p.m.: FBI: Most Wanted (season 4 premiere)

Wednesday, September 21

  • 7 p.m. to 9 p.m.: Survivor (two-hour season 43 premiere)
  • 9 p.m. to 10 p.m.: The Amazing Race (season 34 premiere)

Sunday, September 25

  • 7 p.m. to 9 p.m.: Big Brother (season 24 premiere)

Wednesday, September 28

  • 7 p.m. to 8:30 p.m.: Survivor (90-minute episode)
  • 8:30 p.m. to 10 p.m.: The Amazing Race (90-minute episode)

Thursday, September 29

  • 7 p.m. to 7:30 p.m.: Young Sheldon (season 6 premiere)
  • 7:30 p.m. to 8 p.m.: Ghosts (season 2 premiere)
  • 8 p.m. to 9 p.m.: So Help Me Todd (series debut)
  • 9 p.m. to 10 p.m.: CSI: Vegas (season 2 premiere)

Sunday, October 2

  • 6:30 p.m. to 7:30 p.m.: 60 Minutes
  • 7:30 p.m. to 8:30 p.m.: The Equalizer (season 3 premiere)
  • 8:30 p.m. to 9:30 p.m.: East New York (series debut)

Wednesday, October 5

  • 7 p.m. to 8 p.m.: Survivor
  • 8 p.m. to 9 p.m.: The Real Love Boat (series debut)
  • 9 p.m. to 10 p.m.: The Amazing Race

Friday, October 7

  • 7 p.m. to 8 p.m.: S.W.A.T. (season 6 premiere)
  • 8 p.m. to 9 p.m.: Fire Country (series debut)
  • 9 p.m. to 10 p.m.: Blue Bloods (season 13 premiere)

Sunday, October 9

  • 6 p.m. to 7 p.m.: 60 Minutes
  • 7 p.m. to 8 p.m.: The Equalizer
  • 8 p.m. to 9 p.m.: East New York
  • 9 p.m. to 10 p.m.: NCIS: Los Angeles (season 14 premiere)

To see the lineup announcement video from CBS, click here.